Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: H. B. Curry
Title: A theory of formal deducibility
Additional book information: (Notre Dame Mathematical Lectures, no. 6.) University of Notre Dame, 1950. 9+126 pp.

Review Information:

Reviewer: D. Nelson
Journal: Bull. Amer. Math. Soc. 58 (1952), 415-417
DOI: http://dx.doi.org/10.1090/S0002-9904-1952-09596-3